Perfect Factors from Cyclic Codes and Interleaving. / Mitchell, Chris J; Paterson, K.G.

In: SIAM Journal on Discrete Mathematics, Vol. 11, 1998, p. 241-264.

Research output: Contribution to journalArticle

Published

Documents

  • Pffcca

    Submitted manuscript, 254 KB, PDF document

Original languageEnglish
Pages (from-to)241-264
Number of pages24
JournalSIAM Journal on Discrete Mathematics
Volume11
Publication statusPublished - 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1339131